# SDR CALA0000469

- Difficulty date: April 14, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN CHAFED AT AREA OF HOLD OPEN HOOK RECEPTACLE FOR FORWARD ENTRY DOOR.  THE CHAFED AREA WAS BLENDED IAW SRM 53-01, FIGURE 1.  A DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 24.
